# SDR SWAA085348

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 66,573 hours, 60,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545890
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND L1 DOOR LOWER HINGE CUTOUT SKIN CRACKED.  REPAIRED SKIN PER PAE ER.
